Loading...

Skip Navigation LinksHome > Support Groups > Discussion Messages
Miscellaneous :
General

This support group serves as an information center for other discussions on health topics.

 

Join this Group


 











Loading...

Discussions
Add a topic Recent discussions
Start watching this topic
Fits/Epilepsy/Convulsions

Epilepsy is characterized by recurrent, involuntary seizures and is described as a chronic neurological disorderThe term epilepsy (pronounced as eh-puh-lep-see) originates from a Greek word 'epilepsia' meaning 'falling sickness' It is an illness that affects the brain, causing...Read More

Posted on : Thursday, August 2, 2007 12:00 AM
Add reply       No of replies : 122

Report Abuse

You can help us in removing abusive content or spam.
Your Name
Your Email ID
Subject
Message
(Maximum 3000 Characters)
  
 

Guest
hi hasmita
i hope this will help u
Replied on Thursday, August 2, 2007 12:00 AM

ramkumar862000@gmail.com
(Guest)
HELLO ,

COULD YOU CLEAR ME ONE THING THAT IF A FEMALE HAS A FITS, WILL THERE BE ANY PROBLEM WHILE HAVING SEX WITH MALE?
Replied on Sunday, November 9, 2008 12:00 AM

mywish_123@yahoo.co.in
(Guest)
My 9 months old son is have Epilepsy, he started getting seizure when he was around 3 months old.
Can you help me to find any cure for this seizures please. As these seizures is creating complications in the growth of my baby.

Thanks
Replied on Tuesday, November 25, 2008 12:00 AM
Hello,
my brother have epilepsy from past 30 Years; he was fine till 3 but since then he is suffering with this seizures. we been through some treatment but nothing worked so far. so can you tell me if there is still some scope in such a case and if so what are the possible treatments for the same.
Replied on Friday, December 5, 2008 12:00 AM
Hi,
I had siezers on Jan 1999. After that i am having Zeptol - 200 (Carbamezapine tablets)three times a day. Usually for how long patient has to consumwe the tablet. Please not i never had siezer after JAN 1999. Seeking your advice in this.
Replied on Monday, December 15, 2008 12:00 AM
if you didnot get the fits for the last three years then stop the medication .
Replied on Friday, April 3, 2009 12:00 AM
 




Member Sign In

Remember me
Forgot Password?
Sign up now


Medwonders has 232464 Members and 444 Groups.
Last Updated - Dec 12, 2019 - Designed & Content Managed by Medindia4u.com Pvt. Ltd.
Copyright © 2019 Medindia4u.com Pvt. Ltd. All rights reserved.